# SDR AALA201810299018

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 11,203 hours, 5,051 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: L420812
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE LEFT, AFT FIXED WINDOW IN THE COCKPIT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE L3 COCKPIT WINDOW IAW AMM 56-11-12.  OPS AND LEAK CHECKED NORMAL.
